Exponent-quasiadditive properties and application
Commun. Korean Math. Soc. 2007 Vol. 22, No. 2, 235-240
Printed June 1, 2007
Gendi Wang, Xiaohui Zhang, Yuming Chu
Huzhou Teachers College, Huzhou Teachers College, Huzhou Teachers College
Abstract : In this paper the authors study the properties of the so-called exponent-quasiadditive functions and an application to the generalized Grotzsch ring function of quasiconformal theory is specified.
Keywords : exponent-quasiadditive, upper bound, lower bound, generalized Grotzsch ring function, quasiconformal theory
MSC numbers : 26D07, 33C05
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd